Alert archive / New York / Small Craft Advisories in 2019

Small Craft Advisory 51, NWS Buffalo, NY

May 8, 2019

NWS Buffalo, NY issued this small craft advisory at May 8, 2019, 4:33 AM EDT. It took effect at May 8, 2019, 9:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
May 8, 2019, 4:33 AM EDT (08:33 UTC)
In effect from
May 8, 2019, 9:00 AM EDT
Expired
May 9, 2019, 4:02 AM EDT
In force
19 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

017 
WHUS71 KBUF 080833
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
433 AM EDT Wed May 8 2019

LEZ040-081645-
/O.NEW.KBUF.SC.Y.0051.190508T1300Z-190509T1000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
433 AM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
EDT THURSDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 9 AM this morning to 6 AM EDT
Thursday.

* WINDS...Northeast 15 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
Reynolds
7 follow-up statements
450 
WHUS71 KBUF 081218
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
818 AM EDT Wed May 8 2019

LEZ040-082030-
/O.CON.KBUF.SC.Y.0051.190508T1300Z-190509T1000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
818 AM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...Northeast 15 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
237 
WHUS71 KBUF 081435
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1035 AM EDT Wed May 8 2019

LOZ042-082100-
/O.EXB.KBUF.SC.Y.0051.000000T0000Z-190508T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1035 AM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect until 5 PM EDT this afternoon.

* WINDS...East 15 to 20 knots.

* WAVES...3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-082245-
/O.CON.KBUF.SC.Y.0051.000000T0000Z-190509T1000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
1035 AM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...Northeast 15 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
421 
WHUS71 KBUF 081828
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
228 PM EDT Wed May 8 2019

LEZ040-090230-
/O.CON.KBUF.SC.Y.0051.000000T0000Z-190509T1000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
228 PM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...Northeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-082100-
/O.CON.KBUF.SC.Y.0051.000000T0000Z-190508T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
228 PM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...East 15 to 20 knots.

* WAVES...3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
421 
WHUS71 KBUF 082036
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
436 PM EDT Wed May 8 2019

LOZ042-090000-
/O.EXT.KBUF.SC.Y.0051.000000T0000Z-190509T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
436 PM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...East 15 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-090445-
/O.CON.KBUF.SC.Y.0051.000000T0000Z-190509T1000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
436 PM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...Northeast 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
320 
WHUS71 KBUF 082332
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
732 PM EDT Wed May 8 2019

LOZ042-090745-
/O.CAN.KBUF.SC.Y.0051.000000T0000Z-190509T0000Z/
/O.NEW.KBUF.SC.Y.0052.190509T0900Z-190510T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
732 PM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 8 PM EDT 
THURSDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 5 AM to 8 PM EDT Thursday. The
Small Craft Advisory has been cancelled.

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-090745-
/O.NEW.KBUF.SC.Y.0052.190509T1100Z-190509T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
732 PM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 5 PM EDT
THURSDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 7 AM to 5 PM EDT Thursday.

* WINDS...East 10 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-090600-
/O.EXT.KBUF.SC.Y.0051.000000T0000Z-190509T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
732 PM EDT Wed May 8 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WINDS...Northeast 15 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
333 
WHUS71 KBUF 090521
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
121 AM EDT Thu May 9 2019

LEZ040-090900-
/O.EXT.KBUF.SC.Y.0051.000000T0000Z-190509T0900Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
121 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

* WINDS...Northeast 10 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-091330-
/O.CON.KBUF.SC.Y.0052.190509T0900Z-190510T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
121 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS
MORNING TO 8 PM EDT THIS EVENING...

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-091330-
/O.CON.KBUF.SC.Y.0052.190509T1100Z-190509T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
121 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 5 PM EDT THIS AFTERNOON...

* WINDS...Southeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
696 
WHUS71 KBUF 090802
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
402 AM EDT Thu May 9 2019

LEZ040-090915-
/O.CAN.KBUF.SC.Y.0051.000000T0000Z-190509T0900Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
402 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

Winds and waves will continue to subside early this morning.

$$

LOZ045-091615-
/O.NEW.KBUF.SC.Y.0053.190510T0000Z-190510T1100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
402 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM
EDT FRIDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 8 PM this evening to 7 AM EDT
Friday.

* WINDS...South 15 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-091615-
/O.EXT.KBUF.SC.Y.0052.190509T0900Z-190509T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
402 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-091615-
/O.CON.KBUF.SC.Y.0052.190509T1100Z-190509T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
402 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 5 PM EDT THIS AFTERNOON...

* WINDS...Southeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 8, 4:24 AM EDT, 9 minutes earlier.

Area forecast discussion, May 8, 4:24 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
424 AM EDT Wed May 8 2019

.SYNOPSIS...
Large surface based ridging over Ontario-Quebec Canada will pass by
to our north of the lower lakes today providing continued fair and
dry weather. High pressure will give way to a warm front lifting
north into the region tonight. This will bring increasing unsettled
weather to the region Thursday through the remainder of the work
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Regional ob's show temperatures in the upper 30s to low 40s with
some isolated areas of fog across the Genesee Valley, western
Southern Tier, and east of Lake Ontario. With not much of a dew
point depression spread there will be a continued chance for some
isolated areas of fog development early this morning, especially for
those location mentioned above. Later this morning, any residual fog
will quickly dissipate shortly after sunrise.

A large surface high along the Ontario-Quebec boarder nosing south
with a corresponding mid-level ridge building into the region will
provide fair and dry weather to the eastern Great Lakes today. These
two features will provide the region with abundant sunshine and with
H850T warming to +4C to +5C look for temperatures in the upper 50s
to lower 60s areawide.

Tonight, surface based ridging across the lower lakes will slowly
slide ENE of the forecast area in advance of a warm front lifting
north. With that said, recent HIres guidance has continued to trend
a bit slower with this next system. With the current slower trend
its likely that a significant chunk of the night, if not all, will
be quiet and dry. Although, a modest 20-30 knot LLJ does begin to
push into the forecast area late with increasing isentropic lift.
This may be just enough to produce a few light showers during the
late overnight hours into early Thursday morning.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Short term period begins with surface low pressure over the upper
Midwest/western Great Lakes with warm frontal boundary just off to
our southwest. For Thursday, increasing moisture in low levels and
southerly flow combined with low level jet energy will start to
increase the potenial for a few showers during the morning hours
across western New York. Chances will increase during the afternoon
as better moisture arrives and warm front pushes into the region. It
will be a warm day, especially across western New York as this area
should emerge into the warm sector with temperatures getting into
the upper 60s to mid 70s, perhaps warmer if rain holds off.

The main event continues to look like it will be Thursday night as
the moisture laden atmosphere (PW >=1.5" sourced from the Gulf of
Mexico) passes overhead with a cold front approaching the region
from the west. This will lead to widespread showers and a few
embedded thunderstorms that could lead to some soaking rains, with
the highest rainfall amounts possibly exceeding an inch. This may
result some fast rising creeks and streams over western New York
toward Friday morning.

The cold front moves east across the region on Friday as the large
synoptic low responsible for all the rain moves northeast across
Southern Ontario and into Quebec. Thus expect afternoon temperatures
to drop Friday after some balmy morning highs.

Friday night, mid and upper level moisture rapidly departs as cold
air advection aloft continues. A northwesterly upslope flow will
likely produce lingering lower clouds in the evening, followed by
some partial clearing overnight as high pressure and drier air build
into the region. This should allow temperatures to drop toward the
40F mark - a far cry from the near 60F readings forecast for 24hrs
prior.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
On Saturday high pressure will build from the Ohio Valley to New
York State...before sliding off into New England Saturday evening.
This will provide the area with a much needed period of dry weather
that should last through Saturday evening...though attendant cool
air aloft will ensure below average highs in the 55-60 range.

Later Saturday night through Sunday and Monday it's starting to look
more and more like yet another round of unsettled weather will affect
our region. While some model differences still exist...the medium
range guidance packages are coming into better agreement on the idea of
another mid level trough dropping southeastward across the Great Lakes
and Northeast...with an attendant surface low rippling northeastward
from the Ohio/Tennessee Valleys across the mid-Atlantic states...
then off the New England coastline. Such a pattern would result in
another round of rain overspreading our region Sunday and Sunday
night...before diminishing to scattered showers on Monday as the
system departs off to our east. Meanwhile temperatures would likely
continue to average out a bit below normal.

Moving on into the last 24 hours of this period...generally drier
weather should then follow for Monday night and Tuesday as the above
system pulls further out to sea and away from our region...though
with broad troughiness remaining in place aloft a low chance of
showers still cannot be ruled out...along with temps continuing
to run slightly below average.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Some isolated patchy fog will be possible across the Genesee Valley,
western Southern Tier, and east of Lake Ontario resulting in IFR-
MVFR flight conditions early this morning. Otherwise, VFR with
unlimited VSBYS and CIGS will generally be the rule across area
terminals.

Today, any residual early morning fog will quickly dissipate with
unlimited VFR conditions areawide with high pressure dominating the
region.

Tonight, surface ridging will maintain VFR conditions as it
gradually transitions east of the region. In its wake, a warm front
over Pennsylvania will be in the process of lift NNE which will
introduce a slight chance of a shower over Western NY over the
course of the overnight hours.

Outlook...
Thursday...MVFR with showers.
Thursday night...IFR to MVFR in showers and possible thunderstorms.
Friday...MVFR/VFR with showers diminishing.
Saturday...VFR.
Sunday...VFR with a chance of showers.
Monday...MVFR/VFR with showers diminishing.

&&

.MARINE...
A tightening pressure gradient between the strong ridge to our north
and a complex system lifting out the Midwest will strengthen
northeasterly winds on Lake Erie today. Small Craft Advisories have
been issue for building winds and waves from Dunkirk to Ripley
through tonight. Winds will become easterly late tonight into
Thursday with waves building across the western portion of Lake
Ontario which may also prompt additional headlines.

Friday, low pressure tracking by to our west will send a cold front
towards and across the eastern Great Lakes. With its passage winds
and waves will increase such that Small Craft Advisories will be
needed on Lake Ontario from Hamlin Beach to Mexico Bay.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 9 AM this morning to 6 AM EDT
         Thursday for LEZ040.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...JJR/TMA/Zaff
LONG TERM...JJR
AVIATION...AR
MARINE...AR
Hazardous weather outlook, May 7, 5:46 AM EDT, 22 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
546 AM EDT Tue May 7 2019

NYZ001>008-010>014-019>021-085-081000-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
546 AM EDT Tue May 7 2019

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and some embedded thunderstorms are expected
Thursday and Thursday night. There is a risk for moderate to heavy
rain during this time which could lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-081000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
546 AM EDT Tue May 7 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:32 PM EDTSmall Craft AdvisoryBUF21 hr

Nearby

Small Craft Advisories in New York, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.